Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 254, NWS Shreveport, LA

November 29, 2016Caldwell Parish, Grant Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 9:10 PM CST for Caldwell Parish, Grant Parish, LaSalle Parish, Louisiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2016, 9:10 PM CST (03:10 UTC)
Expired
Nov 29, 2016, 9:45 PM CST
In force
35 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 104 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 9:20 PM CSTTSTM WND DMG2 Wsw Midway, LATREES DOWN OFF HWY 8 ON SPARROW ROAD.
Nov 29, 9:20 PM CSTTSTM WND DMGJena, LATREES DOWN ALONG HWY 84 IN THE TOWN OF JENA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

898 
WUUS54 KSHV 300310
SVRSHV
LAC021-043-059-300345-
/O.NEW.KSHV.SV.W.0254.161130T0310Z-161130T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
910 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 945 PM CST

* AT 910 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR OLLA TO NEAR JENA TO 7 MILES SOUTH OF MIDWAY TO
  BALL...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JENA...OLLA...MIDWAY...POLLOCK...NEBO...SPAULDING...ROGERS...
  BURLINGTON...CATAHOULA LAKE...STANDARD AND FISHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3207 9191 3201 9189 3193 9190 3193 9201
      3133 9201 3134 9204 3132 9208 3134 9209
      3135 9208 3141 9215 3147 9216 3148 9218
      3142 9249 3161 9235 3194 9223 3210 9187
      3208 9190
TIME...MOT...LOC 0310Z 248DEG 48KT 3190 9215 3171 9209 3158 9220 3143
9241

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

09
1 follow-up statement
076 
WWUS54 KSHV 300339
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 PM CST TUE NOV 29 2016

LAC021-300349-
/O.CAN.KSHV.SV.W.0254.000000T0000Z-161130T0345Z/
CALDWELL LA-
939 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL PARISH
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3145 9233 3170 9218 3180 9201 3133 9201
      3134 9204 3132 9208 3134 9209 3135 9208
      3141 9215 3147 9216 3148 9218
TIME...MOT...LOC 0339Z 251DEG 20KT 3166 9207 

$$

LAC043-059-300345-
/O.CON.KSHV.SV.W.0254.000000T0000Z-161130T0345Z/
GRANT LA-LA SALLE LA-
939 PM CST TUE NOV 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN GRANT AND SOUTHEASTERN LA SALLE PARISHES...

AT 939 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENA...OR 21
MILES NORTHWEST OF LARTO...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JENA...MIDWAY...NEBO...ROGERS AND CATAHOULA LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3145 9233 3170 9218 3180 9201 3133 9201
      3134 9204 3132 9208 3134 9209 3135 9208
      3141 9215 3147 9216 3148 9218
TIME...MOT...LOC 0339Z 251DEG 20KT 3166 9207 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 5:09 PM CST, 4 hours 1 minute earlier.

Area forecast discussion, Nov 29, 5:09 PM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
509 PM CST Tue Nov 29 2016

.AVIATION...
Scattered stg to svr tstms continuing across portion of north La,
mainly south of I-20 and Toledo bend area for the next couple of
hours before this convection begins to shift to the MS delta
region. KMLU will have vcnty tstm until around 30/01z, and lgt
showers may skirt the KSHV and KELD vcntys thru 30/00z. A brief
transition to mainly mid lvl cloud decks this eve, with most of
the area seeing VFR SKC by around 30/06z. Winds will shift to the
w-nw but will remain lgt overnight. These w-nw winds durg the day
Wed will increase to 10 kts with ocnl aftn gusts to near 20 kts,
diminishing by late aftn./VII/.

&&

.PREV DISCUSSION... /issued 342 PM CST Tue Nov 29 2016/

DISCUSSION...
..Severe storms are the focus in the near term...with damaging
winds, large hail and isolated tornadoes being the primary
threats...

A quasi-stationary ua low was noted across the Northern
Plains/western MN late this aftn, thus well north of the area.
Although there is a lack of an obvious upper level forcing mechanism
given the proximity of the aforementioned ua low, low-upper level
 CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and
veering vertical wind profiles are suggestive of storms becoming
severe with damaging severe wind gusts /58 mph or greater/, large
hail /quarter sized or larger/ and isolated tornadoes being the
main threats. In fact, several storms already have showed evidence
 of a mesoscyclone/rotation occurring in the low-mid levels
/mainly across portions of central, north central and northeast LA
 into south central AR/ but no tornado confirmation so far.

Current thinking is that as we head into the early evening hours,
the tornado threat will increase as the nocturnal low level jet
increases into the 30-40 kt range. Concurrently, a cold front
associated with a sfc low north of the region, will progress
southeast from eastern OK /where it currently is located/ to across
the Four-State by this evening. This cold front will usher in a
drier airmass as dewpoints were noted to be in the 20s and 30s
behind the front per 21Z metars. As such, convection will get
pushed to the east and southeast zones this evening, and hence
that is where the focus will shift for gusty winds, hail and
isolated tornadoes. Citizens are urged to remain vigilant and tune
in to the NOAA Weather Radio, our website at www.weather.gov/shv
or your favorite media outlet for up-to-date weather information.

Models suggest the convection will exit the region tonight /after
30/03Z/ with perhaps only some lingering precip across the far
southeast zones, as the cold front aids to stabilize the
environment. Thereafter, near zonal flow aloft and quieter wx will
take shape by mid-week. However, this will be short-lived as a
Pacific ua low is progged to dig south-southeast across CA to the
Baja by early weekend, resulting in southwest flow aloft
returning to the region. Several embedded disturbances ejecting
downstream from that parent ua low will move across the Four-
State Region. These disturbances combined with an upslope sfc
regime will promote the return for scattered to widespread showers
and thunderstorms commencing as early as Friday night through
early next week, once the parent low finally ejects east-northeast
to across the lower Mississippi Valley.

Temps will be around seasonal avg until the weekend where it drops
a few degrees below normal /50s/, due to a cool airmass settling
in across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  44  62  36  64 /  20  10   0   0
MLU  48  63  36  63 /  80  10   0   0
DEQ  36  58  28  63 /   0   0   0   0
TXK  40  58  34  61 /  10  10   0   0
ELD  41  60  32  61 /  30  10   0   0
TYR  41  62  37  65 /   0   0   0   0
GGG  43  62  34  64 /  10  10   0   0
LFK  44  65  35  66 /  20  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, Nov 29, 3:48 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST TUE NOV 29 2016

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-153-302200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP
EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG
AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE
THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ005-006-011>014-017>022-TXZ152-165>167-302200-
LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA-
SAN AUGUSTINE-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH
CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE
EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY
LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT
UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA
SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND
NATCHITOCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON
THROUGH POSSIBLY EARLY EVENING.

In the hours before

Special weather statement, Nov 29, 7:23 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
723 PM CST TUE NOV 29 2016

LAZ013-018>022-300215-
CALDWELL LA-WINN LA-LA SALLE LA-NATCHITOCHES LA-GRANT LA-JACKSON LA-
723 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHWESTERN
CALDWELL...SOUTHEASTERN JACKSON...EAST CENTRAL NATCHITOCHES...NORTH
CENTRAL LA SALLE AND WINN PARISHES UNTIL 815 PM CST...

AT 723 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MONTGOMERY...OR 8 MILES SOUTHEAST OF NATCHITOCHES...MOVING NORTHEAST
AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...WINNFIELD...OLLA...MONTGOMERY...NATCHEZ...ATLANTA...
SIKES...SPAULDING...MELROSE...HUDSON...STANDARD...ST. MAURICE...
KELLY...JOYCE...BURLINGTON AND BERMUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN LOUISIANA.

LAT...LON 3154 9302 3166 9313 3220 9238 3196 9212
TIME...MOT...LOC 0123Z 234DEG 49KT 3166 9300

20
Special weather statement, Nov 29, 7:46 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CST TUE NOV 29 2016

LAZ018>022-300230-
CALDWELL LA-WINN LA-LA SALLE LA-NATCHITOCHES LA-GRANT LA-
746 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTH CENTRAL CALDWELL...
SOUTHEASTERN NATCHITOCHES...LA SALLE AND SOUTHEASTERN WINN PARISHES
UNTIL 830 PM CST...

AT 746 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COLFAX...OR NEAR LENA...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JENA...COLFAX...OLLA...MONTGOMERY...MIDWAY...URANIA...POLLOCK...DRY
PRONG...TULLOS...GEORGETOWN...NEBO...ROGERS...CATAHOULA LAKE...
CHOPIN...STANDARD...LAKE IATT...BURLINGTON...WILLIANA...SPAULDING AND
BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN LOUISIANA.

LAT...LON 3144 9216 3147 9216 3148 9221 3139 9266
      3141 9267 3140 9269 3142 9268 3142 9269
      3145 9268 3145 9270 3147 9269 3152 9272
      3139 9290 3165 9291 3201 9214 3187 9201
      3146 9201
TIME...MOT...LOC 0146Z 246DEG 48KT 3151 9275

09
Special weather statement, Nov 29, 8:03 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
803 PM CST TUE NOV 29 2016

LAZ006-013-014-019-021-300245-
CALDWELL LA-WINN LA-OUACHITA LA-UNION LA-JACKSON LA-
803 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...EASTERN
JACKSON...SOUTHEASTERN UNION...OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 845 PM CST...

AT 803 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF WINNFIELD...MOVING NORTHEAST AT 65 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...RICHWOOD...STERLINGTON...CHATHAM...
DODSON...EROS...SIKES...DREW...FONDALE...VIXEN...MILLHAVEN...
FOLKSVILLE...ROCKY BRANCH...MINERAL SPRINGS AND GUTHRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3249 9194 3245 9194 3237 9200 3194 9256
      3206 9273 3286 9208 3284 9206 3276 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3270 9203 3271 9204 3271 9197 3266 9194
      3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 0203Z 218DEG 55KT 3208 9258

20
Special weather statement, Nov 29, 8:33 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
833 PM CST TUE NOV 29 2016

LAZ019>022-300330-
CALDWELL LA-WINN LA-LA SALLE LA-GRANT LA-
833 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...CALDWELL...LA
SALLE AND EASTERN WINN PARISHES UNTIL 930 PM CST...

AT 833 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES NORTHWEST OF OLLA TO 6 MILES NORTHWEST
OF MIDWAY TO 8 MILES NORTH OF BALL TO LEANDER. MOVEMENT WAS EAST AT
25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...JENA...OLLA...CLARKS...GRAYSON...MIDWAY...URANIA...
POLLOCK...DRY PRONG...TULLOS...GEORGETOWN...NEBO...SPAULDING...
ROGERS...CATAHOULA LAKE...RIVERTON...STANDARD...BENTLEY...ROCHELLE
AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
      3133 9201 3134 9204 3132 9208 3135 9208
      3141 9215 3148 9218 3140 9269 3145 9269
      3172 9250 3209 9246 3227 9199 3219 9201
      3220 9197 3217 9198 3216 9190 3210 9187
TIME...MOT...LOC 0233Z 253DEG 21KT 3205 9236 3173 9225 3155 9241 3115
9288

09
Local storm report, Nov 29, 8:58 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TORNADO          4 SSW CLARKS            31.98N  92.17W
11/29/2016                   CALDWELL           LA   LAW ENFORCEMENT

            TORNADO REPORTED ON 165 AND 506 NEAR THE TOWN OF KELLY

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER SHV1600701

20
Local storm report, Nov 29, 9:09 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             VIENNA                  32.61N  92.65W
11/29/2016  E1.00 INCH       LINCOLN            LA   CO-OP OBSERVER

            IN THE TOWN OF VIENNA

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS

EVENT NUMBER SHV1600700

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:06 PM CSTSpecial Weather StatementSHVLincoln, Union54 min
Nov 29, 6:13 PM CSTTornado WarningSHVGrant, Natchitoches, Winn32 min
Nov 29, 6:21 PM CSTSpecial Weather StatementSHVOuachita24 min
Nov 29, 6:43 PM CSTTornado WarningSHVCaldwell, Grant, LaSalle, Winn47 min
Nov 29, 6:59 PM CSTSpecial Weather StatementSHVJackson, Ouachita46 min
Nov 29, 7:23 PM CSTSpecial Weather StatementSHVWinn52 min
Nov 29, 7:27 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union33 min
Nov 29, 7:46 PM CSTSpecial Weather StatementSHVGrant, LaSalle44 min
Nov 29, 8:03 PM CSTSpecial Weather StatementSHVOuachita42 min
Nov 29, 8:33 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle57 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.